MAUDE Adverse Event Report: VYAIRE MEDICAL PATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG); VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL PATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG); VENTILATOR, CONTINUOUS, FACILITY USE
Model Number PATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG)
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the the lap top ventilator experienced "disc/sense," alarm while connected to a patient.This issue was linked to the 29657-001 patient circuit w/o peep, 22 mm spu (10/pkg).There was no patient harm reported.

Brand Name
PATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG)
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11721217
Report Number8030673-2021-00163
Device Sequence Number4433727
Product Code CBK
UDI-Device Identifier10190752115934
UDI-Public(01)10190752115934
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT CIRCUIT W/O PEEP, 22 MM SPU (10/PKG)
Device Catalogue Number29657-001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2021
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1